Title
Charged particle multiplicity distributions in restricted rapidity intervals in <tex>$Z^{0}$</tex> hadronic decays Charged particle multiplicity distributions in restricted rapidity intervals in <tex>$Z^{0}$</tex> hadronic decays
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Berlin ,
Source (journal)
Zeitschrift für Physik : C : particles and fields. - Berlin
Volume/pages
52(1991) , p. 271-281
ISSN
0170-9739
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle